바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

FRENET EQUATIONS OF NULL CURVES

FRENET EQUATIONS OF NULL CURVES

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2003, v.10 no.2, pp.71-102
Jin, Dae-Ho (Department Of Mathematics, Dongguk University)

Abstract

The purpose of this paper is to study the geometry of null curves in a 6-dimensional semi-Riemannian manifold <TEX>$M_q$</TEX> of index q, since the general n-dimensional cases are too complicated. We show that it is possible to construct three types of Frenet equations of null curves in <TEX>$M_q$</TEX>, supported by one example. We find each types of Frenet equations invariant under any causal change. And we discuss some properties of null curves in <TEX>$M_q$</TEX>.

keywords
null curve, Frenet frames

한국수학교육학회지시리즈B:순수및응용수학